# SDR DALA2024030403000

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 76,219 hours, 29,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L3 Door Area
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6704 3L SLIDE LIGHT EXTINGUISHED WHILE DOOR WAS ARMED. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR MECHANISM. OPS CK GOOD. (5774330)
